# SDR FDEA202103230750

- Difficulty date: March 23, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 76,705 hours, 18,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA74358
- Condition: Delaminated
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - UPON REMOVAL OF FLOOR PANEL #262FF AT STATION 1256 - 1305 FOR   UNDERFLOOR INSPECTION ACCESS FOUND FLOOR PANEL DELAMINATED. DELAMINATED FLOOR PANEL #262FF REMOVED AT CABIN STATION 1256 - STATION 1305 AS PER  PER AMM 53-21-04-4. FLOOR PANEL #262FF FABRICATED AS PER FEDEX DRAWING SRZ-25-005   REVISION R. FLOOR PANEL #262FF INSTALLED AS PER AMM 53-21-04-4. REPAIR CLASSIFIED   MAJOR AS PER GMM 6-2-100.
